Mesalamine CR Capsules Recalled for Potential Label Mixup with Aspirin
Aidapak Services is recalling Mesalamine CR capsules that may be mislabeled as Aspirin EC tablets due to a labeling error.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The recall is classified as FDA Class II, which corresponds to a Severe rating under the rubric, particularly given the risk of administering the wrong medication (Mesalamine vs. Aspirin).
Plain-English summary
Aidapak Services, LLC is recalling Mesalamine CR Capsules, 250 mg, NDC 54092018981, due to a labeling error. The recall is classified as FDA Class II. The issue involves a potential label mixup where the Mesalamine CR capsules may be mislabeled as Aspirin EC, Tablet, 325 mg, NDC 00904201360.
The affected product is identified by Pedigree AD52412_1 and an expiration date of 5/17/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington. The recall involves 240 capsules per unit.
Consumers should check their medication for the specific NDC and pedigree code listed above. If the product matches the description, they should stop using it and contact their pharmacist or healthcare provider for guidance.
The recalled product
- Product
- MESALAMINE CR Capsule, 250 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 54092018981
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Affected units
- 240
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- MESALAMINE CR
- Capsule
- 250 mg has the following code Pedigree: AD52412_1
- EXP: 5/17/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateFDA Recalls Mislabeled Mesalamine DR Capsules Due to Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Aspirin/ER Dipyridamole Capsules Due to Labeling Error
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Aspirin EC Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Clindamycin Capsules Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- HighAidapak Recalls Aspirin Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Aspirin Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29